Read once, then minimize to save screen space.

Forum Overview

Post on the forum to get support, tell your story and reach out for help when feeling weak!

You will never be alone in this struggle again.

The GYE forum is anonymous platform of group support, and a life-line of chizuk for hundreds of people in exactly your situation. 

To use the forum you need to first become a member of the site, sign up here.

After signing up to the site, go to the forum, enter one of our boards and press "New Topic" to begin posting! 

Welcome, Guest

How Long Did You Experience Withdrawal Symptoms?
(0 viewing) 
A platform of recovery for Jews who find themselves struggling with addictions to pornography, masturbation or other sexual problems. Post anonymously about your struggles without fear of anyone finding out who you are. Ask questions, post answers and be inspired! Get tips and guidance from the experts who moderate this forum, as well as from fellow strugglers.
  • Page:
  • 1

TOPIC: How Long Did You Experience Withdrawal Symptoms? 1344 Views

How Long Did You Experience Withdrawal Symptoms? 29 Jul 2009 07:28 #10044

  • Tomim2B
-- deleted --
Last Edit: 08 Jan 2010 11:26 by .

Re: How Long Did You Experience Withdrawal Symptoms? 29 Jul 2009 07:47 #10049

  • TrYiNg
Hi. Welcome to the GUE family.  ;D

I've experienced many withdrawal symptoms too. Moodiness, tense... It passes after a day or two. You can read about it in my thread over at the womens side (if you're willing to take the jump )
Last Edit: by kiruvrav.

Re: How Long Did You Experience Withdrawal Symptoms? 29 Jul 2009 15:49 #10109

  • bardichev
hi welcome abord

with much hope for your continued hatzlazcha

for the first 30-40 days i was jumping out of myskin

i went from being totally controlled to totalyy clean it is WORK WORK WORK

post away!!!!

do not take yourself too serious it is atzas hayetzer

enjoy life and find rewarding activities to replace the negative behavior

welcom welcome welcome

I am alittle subdued its almost tisha bav

I am seriou 2days a year erev tisha bav until chatzos on tisha bav

and yom kippur
thats all I can handle

bardichev
Last Edit: by Tahor7.

Re: How Long Did You Experience Withdrawal Symptoms? 29 Jul 2009 21:14 #10135

  • Tomim2B
-- deleted --
Last Edit: 08 Jan 2010 11:49 by .

Re: How Long Did You Experience Withdrawal Symptoms? 29 Jul 2009 21:49 #10143

  • bardichev
yes i will gladly explain it holy chaver

I have experienced and found in many sforim (nesivos shalom for one)

the Yh tells aperson that he is insignificant and his CHET has no real affect after he alredy  does the chet then he says ah hah !! you lowlife you noi-eff you lowest peice of trash look  what you did look where you were pogem dont you know you did a chet that the zohar says there is no teshuvah for huh?? hu? you!!!

at that point do not take yourself too serious say my TATTEH is the chanun hamarbeh lisloach

boom! move on keep your eye on the ball and keep on hitting!!!

see my oost fell shmell its cute but important!!
b
Last Edit: by gtrijoe.

Re: How Long Did You Experience Withdrawal Symptoms? 29 Jul 2009 22:27 #10149

  • Tomim2B
-- deleted --
Last Edit: 08 Jan 2010 11:58 by .
  • Page:
  • 1
Time to create page: 0.96 seconds

Are you sure?

Yes